Alert archive / Oklahoma / Wind Advisories in 2026
Wind Advisory 3, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Mar 21, 2026, 11:34 PM CDT for 7 counties in Oklahoma. It took effect at Mar 22, 2026, 1:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2026, 11:34 PM CDT (04:34 UTC)
- In effect from
- Mar 22, 2026, 1:00 PM CDT
- Expired
- Mar 22, 2026, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
Counties Craig County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3417 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
363 WWUS74 KTSA 220434 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1134 PM CDT Sat Mar 21 2026 OKZ054>061-230000- /O.NEW.KTSA.WI.Y.0003.260322T1800Z-260323T0000Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers- Including the cities of Pawnee, Bartlesville, Pawhuska, Vinita, Tulsa, Claremore, Miami, and Nowata 1134 PM CDT Sat Mar 21 2026 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SUNDAY... * WHAT...North winds 20 to 25 mph with gusts 40 to 45 mph possible behind a cold front. * WHERE...Craig, Nowata, Osage, Ottawa, Pawnee, Rogers, Tulsa, and Washington OK Counties. * WHEN...From 1 PM to 7 PM CDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Lacy
1 follow-up statement
687 WWUS74 KTSA 222352 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 652 PM CDT Sun Mar 22 2026 OKZ054>061-230100- /O.EXP.KTSA.WI.Y.0003.000000T0000Z-260323T0000Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers- Including the cities of Bartlesville, Pawnee, Vinita, Tulsa, Nowata, Pawhuska, Miami, and Claremore 652 PM CDT Sun Mar 22 2026 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Wind gusts have dropped below 40 mph as we approach sunset this evening. Therefore, the wind advisory will be allowed to expire at 7 PM. $$ Lacy
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Mar 21, 6:20 PM CDT, 5 hours 14 minutes earlier. Its key messages:
- Updated at 1216 PM CDT Sat Mar 21 2026
- Record-breaking heat continues into Sunday.
- Fire weather conditions on Sunday will be the biggest concern, as winds strengthen ahead of and behind a cold front where humidities will be low and fuels abundant.
- Low rain chances late next week with another front.
Area forecast discussion, Mar 21, 6:20 PM CDT, 5 hours 14 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 620 PM CDT Sat Mar 21 2026 ...New AVIATION... .KEY MESSAGES... Updated at 1216 PM CDT Sat Mar 21 2026 - Record-breaking heat continues into Sunday. - Fire weather conditions on Sunday will be the biggest concern, as winds strengthen ahead of and behind a cold front where humidities will be low and fuels abundant. - Low rain chances late next week with another front. && .SHORT TERM... (Through tonight ) Issued at 1216 PM CDT Sat Mar 21 2026 Record or near record heat will continue this afternoon, with temperatures warming into the upper 80s to mid 90s. Persistent south winds overnight will hold overnight lows up in the upper 50s to mid 60s. && .LONG TERM... (Tomorrow through Saturday) Issued at 1216 PM CDT Sat Mar 21 2026 Record to near record heat will continue Sunday, just ahead of a cold front that will enter northeast Oklahoma by late morning and push through the area during the afternoon and evening. Gusty south to southwest winds ahead of the front will shift to the north and remain gusty following the frontal passage. The combination of very warm temperatures, low humidity values, and strong and gusty winds will result in near critical fire spread rates across much of eastern Oklahoma and parts of far northwest Arkansas from late Sunday morning through early Sunday evening, and the existing Fire Weather Watch has been upgraded to a Red Flag Warning as a result. Much cooler, but still above normal, temperatures are expected Monday before a warming trend again raises temperatures to unseasonably warm levels by Wednesday and Thursday of next week. Gusty south winds will also raise fire weather concerns again during this period. Another cold front is expected at the end of next week, bringing somewhat cooler temperatures and at least low rain chances to some places. && .AVIATION... (00Z TAFS) Issued at 620 PM CDT Sat Mar 21 2026 VFR conditions will prevail through the period with the main terminal impacts being winds from tonight through tomorrow afternoon. Southerly winds will begin to increase some overnight tonight, especially across NE OK sites, ahead of a frontal passage. Winds will become gusty Sunday morning gradually veering through the day as a front passes through the region. Strong northerly winds will follow the front tomorrow afternoon. The front will likely just be making it to NW AR and SE OK sites at the end of this TAF period in the 22-00Z timeframe. Low level wind shear will also be likely tonight for all sites. Bowlan && .PRELIMINARY POINT TEMPS/POPS... TUL 64 93 47 70 / 0 0 0 0 FSM 60 92 55 74 / 0 0 0 0 MLC 64 92 54 74 / 0 0 0 0 BVO 59 89 42 68 / 0 0 0 0 FYV 61 90 46 70 / 0 0 0 0 BYV 65 88 47 66 / 0 0 0 0 MKO 64 93 52 73 / 0 0 0 0 MIO 64 89 44 66 / 0 0 0 0 F10 65 94 51 73 / 0 0 0 0 HHW 62 90 57 77 / 0 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Red Flag Warning from 11 AM to 8 PM CDT Sunday for OKZ054>073. AR...Red Flag Warning from 11 AM to 8 PM CDT Sunday for ARZ001-010. && SHORT TERM...05 LONG TERM....05 AVIATION...04
Hazardous weather outlook, Mar 21, 4:58 PM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Sat Mar 21 2026
ARZ001-002-010-011-019-020-029-OKZ049-053>076-222200-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Sat Mar 21 2026
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Through Tonight.
FIRE WEATHER DANGER.
RISK...Limited.
AREA...Eastern Oklahoma.
ONSET...Ongoing...Improving After Sunset.
DISCUSSION...
record high temperatures and low humidity levels this afternoon
have lead to increased fire weather concerns across a good
portions of eastern Oklahoma. Relatively light winds has aided in
keeping spread rates down overall, but still a limited threat
will continue through sunset this evening. Southwesterly winds
could begin to increase some overnight tonight, but modest
humidity recovery should limit the fire conditions as winds
increase during the overnight period.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Very High Fire Weather Potential...High Wind Potential.
MONDAY...High Wind Potential.
TUESDAY AND WEDNESDAY...No Hazards.
THURSDAY...Very High Fire Weather Potential...High Wind Potential.
FRIDAY...High Wind Potential.
EXTENDED DISCUSSION...
Fire weather conditions worsen Sunday with very dry fuels, low
humidity, and windy conditions across eastern Oklahoma and
northwest Arkansas. South winds gusting up to 35 miles an hour
are anticipated during the day Sunday ahead of the cold front
moving into the region Sunday afternoon. Behind the frontal
passage, a wind shift out of the north with gusts of 30 to locally
40 miles an hour into Sunday evening are forecast. These
conditions combined with near record to record high temperatures
will create near critical grassland fire spread rates. The area of
greatest concern remains across northeast Oklahoma, where locally
critical spread rates could develop. Limited fire weather danger
and cooler conditions start the next work week, though a warming
trend and an increase in fire weather concerns develops for the
second half of next week.
weather.gov/tulsa contains additional information.Nearby
Wind Advisories in Oklahoma, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.